Alert archive / Wisconsin / Flood Watches in 2013
Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flood watch at Apr 16, 2013, 2:54 PM CDT for 16 counties in Wisconsin. It took effect at Apr 17, 2013, 7:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2013, 2:54 PM CDT (19:54 UTC)
- In effect from
- Apr 17, 2013, 7:00 PM CDT
- Expired
- Apr 18, 2013, 10:52 AM CDT
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
265 WGUS63 KGRB 161954 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CDT TUE APR 16 2013 ...HEAVY RAIN POSSIBLE WEDNESDAY EVENING INTO THURSDAY NIGHT... .A DEVELOPING STORM SYSTEM TRACKING FROM THE CENTRAL PLAINS INTO SOUTHEAST WISCONSIN FROM WEDNESDAY EVENING INTO THURSDAY WILL PRODUCE 1 TO 2 INCHES OF RAIN BY THURSDAY EVENING. THE HIGHEST AMOUNTS ARE EXPECTED SOUTHEAST OF A LINE FROM OCONTO TO WAUTOMA. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THUNDERSTORMS. MOST RIVERS OVER CENTRAL AND EAST CENTRAL WISCONSIN ARE NEAR OR JUST BELOW FLOOD STAGE LEVELS. THE COMBINATION OF RAIN...ADDITIONAL REMAINING SNOW MELT AND A SLOWLY DEPARTING FROST WILL INCREASE RUN OFF. RIVERS AND STREAMS WILL BE ON THE INCREASE THIS WEEK WITH THE ADDITIONAL RAINFALL. WIZ020>022-030-031-035>040-045-048>050-073-074-170500- /O.NEW.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 254 PM CDT TUE APR 16 2013 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE...NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE...SOUTHERN OCONTO AND WAUPACA. * FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING * HEAVY RAIN WITH AMOUNTS UP TO 2 INCHES WILL COMBINE WITH REMAINING SNOW AND FROST TO PRODUCE ABOVE NORMAL RUNOFF. * MANY RIVERS AND STREAMS WILL LIKELY REACH OR EXCEED FLOOD STAGE BY THURSDAY. PONDING OF WATER IN LOW LYING AREAS WILL ALSO BE POSSIBLE WITH THE ANTICIPATED FORECAST RAINFALL AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ EB/TH/MC
8 follow-up statements
823 WGUS63 KGRB 170133 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 833 PM CDT TUE APR 16 2013 ...HEAVY RAIN POSSIBLE WEDNESDAY EVENING INTO THURSDAY NIGHT... .A DEVELOPING STORM SYSTEM TRACKING FROM THE CENTRAL PLAINS INTO SOUTHEAST WISCONSIN FROM WEDNESDAY EVENING INTO THURSDAY WILL PRODUCE 1 TO 2 INCHES OF RAIN BY THURSDAY EVENING. THE HIGHEST AMOUNTS ARE EXPECTED SOUTHEAST OF A LINE FROM WAUTOMA TO OCONTO. LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE WITH THUNDERSTORMS. MOST RIVERS OVER CENTRAL AND EAST CENTRAL WISCONSIN ARE NEAR OR JUST BELOW FLOOD STAGE LEVELS. THE COMBINATION OF RAIN... ADDITIONAL REMAINING SNOW MELT AND A SLOWLY DEPARTING FROST WILL INCREASE RUNOFF. RIVERS AND STREAMS WILL BE ON THE INCREASE THIS WEEK WITH THE ADDITIONAL RAINFALL. WIZ020>022-030-031-035>040-045-048>050-073-074-171100- /O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 833 PM CDT TUE APR 16 2013 ...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * FROM WEDNESDAY EVENING THROUGH FRIDAY MORNING * HEAVY RAIN WITH AMOUNTS UP TO 2 INCHES WILL COMBINE WITH MELTING SNOW TO PRODUCE ABOVE NORMAL RUNOFF. * MANY RIVERS AND STREAMS WILL LIKELY REACH OR EXCEED FLOOD STAGE BY THURSDAY. PONDING OF WATER IN LOW LYING AREAS WILL ALSO BE POSSIBLE WITH THE ANTICIPATED RAINFALL AMOUNTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TSK
686 WGUS63 KGRB 170946 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 446 AM CDT WED APR 17 2013 ...HEAVY RAIN POSSIBLE THE NEXT COUPLE DAYS... .A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL. WIZ020>022-030-031-035>040-045-048>050-073-074-171630- /O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 446 AM CDT WED APR 17 2013 ...FLOOD WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * FROM THIS EVENING THROUGH FRIDAY MORNING * RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE BETWEEN ONE AND ONE-HALF AND TWO AND ONE-HALF INCHES AT MOST LOCATIONS. * THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND SMALL STREAMS. * THE WATER WILL TAKE A LITTLE LONGER TO REACH LARGER STREAMS AND RIVERS...SO THE THREAT OF FLOODING ALONG RIVERS WILL PERSIST INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SKOWRONSKI
832 WGUS63 KGRB 171619 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1119 AM CDT WED APR 17 2013 ...HEAVY RAIN POSSIBLE TONIGHT INTO THURSDAY EVENING... .A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL. WIZ020>022-030-031-035>040-045-048>050-073-074-180030- /O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1119 AM CDT WED APR 17 2013 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE BETWEEN ONE AND ONE-HALF AND TWO AND ONE-HALF INCHES AT MOST LOCATIONS. * THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND SMALL STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TH
240 WGUS63 KGRB 171946 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 246 PM CDT WED APR 17 2013 ...PERIODS OF HEAVY RAIN THROUGH THURSDAY EVENING... .A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL TRACK TO SOUTHEAST WISCONSIN BY TOMORROW AFTERNOON. ABUNDANT MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION BY THE STORM...SETTING THE STAGE FOR HEAVY RAINFALL. RAIN WITH EMBEDDED THUNDERSTORMS WILL PASS OVER EAST CENTRAL WISCONSIN THROUGH EARLY THIS EVENING. THE PRECIPITATION MAY DIMINISH FOR THE REMAINDER OF THE EVENING BEFORE REDEVELOPING OVERNIGHT AND CONTINUING INTO THURSDAY. MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE...AND ADDITIONAL RAINFALL THE NEXT 36 HOURS WILL ALLOW RIVERS TO EXCEED FLOOD STAGE. WIZ020>022-030-031-035>040-045-048>050-073-074-180430- /O.CON.KGRB.FA.A.0002.130418T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 246 PM CDT WED APR 17 2013 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING * RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE BETWEEN ONE AND ONE-HALF AND TWO INCHES AT MOST LOCATIONS. * THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND SMALL STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TH/RE
841 WGUS63 KGRB 180257 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 957 PM CDT WED APR 17 2013 ...PERIODS OF HEAVY RAIN THROUGH THURSDAY EVENING... .A STRONG SPRING STORM SYSTEM DEVELOPING OVER THE PLAINS WILL TRACK TO SOUTHEAST WISCONSIN BY THURSDAY AFTERNOON. ABUNDANT MOISTURE FORM THE GULF OF MEXICO WILL BE DRAWN INTO THE REGION... SETTING THE STAGE FOR HEAVY RAINFALL. RAIN WITH EMBEDDED THUNDERSTORMS WILL DEVELOP OVERNIGHT...AND CONTINUE INTO THURSDAY. THE HEAVIEST RAINFALL IS EXPECTED OVER THE FOX VALLEY AND LAKESHORE AREAS...WHERE 1 TO 1.5 INCHES MAY FALL OVERNIGHT INTO THURSDAY MORNING. MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE...AND ADDITIONAL RAINFALL OVER THE NEXT 24 HOURS WILL ALLOW RIVERS TO EXCEED FLOOD STAGE. WIZ020>022-030-031-035>040-045-048>050-073-074-181100- /O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 957 PM CDT WED APR 17 2013 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * THROUGH THURSDAY NIGHT * RAINFALL TOTALS THE NEXT COUPLE DAYS ARE EXPECTED TO RANGE BETWEEN ONE AND TWO INCHES AT MOST LOCATIONS. * THE RAINFALL COULD RESULT IN FLOODING OF LOW-LYING AREAS AND SMALL STREAMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ KIECKBUSCH
508 WGUS63 KGRB 180857 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT THU APR 18 2013 ...THE RISK OF FLOODING HAS DECREASED...BUT NOT ENDED... .A STRONG SPRING STORM SYSTEM WILL TRACK ACROSS SOUTHEAST WISCONSIN THIS EVENING...THEN INTO LOWER MICHIGAN OVERNIGHT. PLENTIFUL MOISTURE WAS STREAMING NORTH AHEAD OF THE STORM...BUT MUCH OF IT WAS BEING INTERCEPTED BY LARGE CLUSTERS OF THUNDERSTORMS ACROSS MISSOURI...IOWA...AND ILLINOIS. SO ALTHOUGH PERIODS OF RAIN ARE EXPECTED ACROSS WISCONSIN...THE HEAVIEST RAINS WILL REMAIN TO THE SOUTH. BUT THE RAINFALL COULD STILL BE SUFFICIENT TO RESULT IN FLOODING OF STREAMS AND RIVERS. WIZ020>022-030-031-035>040-045-048>050-073-074-181700- /O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 357 AM CDT THU APR 18 2013 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN AND NORTHEAST WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN CENTRAL WISCONSIN...MARATHON...PORTAGE...WAUSHARA AND WOOD. IN EAST CENTRAL WISCONSIN...CALUMET...MANITOWOC AND WINNEBAGO. IN NORTHEAST WISCONSIN...BROWN...DOOR...KEWAUNEE... MENOMINEE... NORTHERN OCONTO...OUTAGAMIE...SHAWANO...SOUTHERN MARINETTE... SOUTHERN OCONTO AND WAUPACA. * THROUGH FRIDAY MORNING * MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE. * ADDITIONAL RAINFALLS WILL NOT BE AS HEAVY AS EARLIER ANTICIPATED...BUT COULD STILL BE SUFFICIENT TO DRIVE SOME STREAMS AND RIVERS ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ SKOWRONSKI
111 WGUS63 KGRB 181305 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 805 AM CDT THU APR 18 2013 ...THE RISK OF FLOODING HAS DECREASED OVER CENTRAL WISCONSIN... .A STRONG SPRING STORM SYSTEM WILL TRACK ACROSS FAR SOUTHEAST WISCONSIN TODAY...THEN INTO LOWER MICHIGAN TONIGHT. LARGE CLUSTERS OF THUNDERSTORMS ACROSS IOWA...AND ILLINOIS INTERCEPTED MUCH OF THE MOISTURE STREAMING NORTHWARD LAST NIGHT. UP TO AN INCH OF RAIN HAS FALLEN SO FAR OVER FAR SOUTHERN PORTIONS OF WINNEBAGO...CALUMET AND MANITOWOC COUNTIES. RADAR SHOWS ADDITIONAL RAINFALL WILL BE WORKING NORTH INTO MUCH OF EAST CENTRAL WISCONSIN TODAY. WHILE TOTAL RAINFALL AMOUNTS THROUGH FRIDAY MORNING WILL BE LESS THAN ANTICIPATED AND NOT AS WIDESPREAD...THE ADDITIONAL RAINFALL COMBINED WITH A LINGERING SNOW MELT AND SATURATED GROUND WILL CAUSE SOME AREA RIVERS AND STREAMS TO RISE. WIZ020>022-030-031-035>040-045-073-074-181415- /O.CAN.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...CRIVITZ 805 AM CDT THU APR 18 2013 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF CENTRAL WISCONSIN AND NORTHEAST WISCONSIN HAS BEEN CANCELLED. FLOODING WILL MAINLY BE CONFINED TO MINOR RISES IN AREA RIVERS AND STREAMS. $$ WIZ048>050-182030- /O.CON.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/ /00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 805 AM CDT THU APR 18 2013 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF EAST CENTRAL WISCONSIN...INCLUDING THE FOLLOWING AREAS...CALUMET...MANITOWOC AND WINNEBAGO. * THROUGH FRIDAY MORNING * MANY RIVERS AND STREAMS ARE ALREADY NEAR FLOOD STAGE. * TOTAL RAINFALL FROM THE STORM WILL NOT BE AS HEAVY AS EARLIER ANTICIPATED...BUT COULD STILL BE SUFFICIENT TO DRIVE SOME STREAMS AND RIVERS ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$ TH
729 WGUS63 KGRB 181552 FFAGRB FLOOD WATCH NATIONAL WEATHER SERVICE GREEN BAY WI 1052 AM CDT THU APR 18 2013 ...THREAT OF HEAVY RAIN FALL HAS DECREASED OVER EAST CENTRAL WISCONSIN... .SCATTERED SHOWERS WILL CONTINUE TO PASS EAST CENTRAL WISCONSIN TODAY AS A LOW PRESSURE SYSTEM TRACKS OVER NORTHERN ILLINOIS. HOWEVER THE THREAT OF WIDESPREAD HEAVY RAINFALL HAS ENDED. LESSER RAINFALL AMOUNTS THE LAST 24 HOURS AND ADDITIONAL LESSER THAN ANTICIPATED RAIN AMOUNTS TODAY WILL KEEP SOME AREA RIVERS AND STREAMS JUST BELOW FLOOD STAGE LEVELS. WIZ048>050-181700- /O.CAN.KGRB.FA.A.0002.000000T0000Z-130419T1200Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...OSHKOSH...CHILTON...TWO RIVERS 1052 AM CDT THU APR 18 2013 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR A PORTION OF EAST CENTRAL WISCONSIN HAS BEEN CANCELLED. FLOODING AFFECT WILL MAINLY BE CONFINED TO MINOR RISES IN SOME AREA RIVERS AND STREAMS. $$ TH
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flood watch went out at Apr 16, 12:25 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 16, 12:25 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1225 PM CDT TUE APR 16 2013 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SYNOPSIS... ISSUED AT 328 AM CDT TUE APR 16 2013 WET WEATHER TO CONTINUE...WITH TEMPERATURES HEADING BACK TO BELOW NORMAL LEVELS FOR THE LATTER PART OF THE WEEK. UPR FLOW ACRS NOAM WAS SPLIT. HIGHLY ENERGETIC SRN STREAM DOMINATED THE CONUS. MEAN SRN STREAM TROF POSN WL GRADUALLY SHIFT FM THE ROCKIES INTO THE CENTRAL CONUS...WHILE RIDGES REMAIN NEAR BOTH COASTS. A WEAKER/BLOCKY NRN STREAM WAS ACRS CANADA. THE STRENGTH OF THE NRN STREAM BLOCKING SHOULD GRADUALLY EASE... ALLOWING AT LEAST SOME OF THE THE NRN STREAM ENERGY TO GRADUALLY MERGE BACK INTO THE SRN STREAM. THE PATTERN IS A WET ONE FOR THE FCST AREA...AS SERIES OF FRONTAL WAVES ARE EXPECTED TO RIDE ALONG STG FRONTAL BOUNDARY SEPARATING MOISTURE RICH AIR WHICH ORIGINATED OVER THE GULF OF MEXICO FROM COOLER POLAR AIR TO THE N. THE RESULT IS LIKELY TO BE HEAVY PCPN AMNTS FOR THE ENTIRE FCST AREA DURING THE FIRST HALF OF THE FCST PERIOD. PCPN CHCS WL CONTINUE LATER IN THE PERIOD AS MEAN TROF POSN SETS UP OVER THE CENTRAL CONUS...THOUGH MAIN FRONTAL BOUNDARY WL BE DRIVEN WELL TO THE SE BY THEN SO AMNTS WL BE MUCH LIGHTER. AFTER ONE WARMER SPRING-LIKE DAY YDA...TEMPS WL TREND BACK DOWN...AND BE WELL BLO NORMAL AGAIN BY THE END OF THE WK BEFORE STARTING A REBOUND DURING THE WEEKEND. && .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 328 AM CDT TUE APR 16 2013 LOOKS LIKE A LULL IN THE PCPN TDA/TNGT. NEED TO WATCH TO MAKE SURE SERN PART OF FCST AREA DOESN/T GET CLIPPED BY PCPN STREAMING NE ALONG FRONTAL ZONE TO OUR S...BUT AT THIS POINT IT LOOKS LIKE WE/LL STAY DRY. ATTENTION IS FOCUSED ON ARRIVAL OF PCPN THU AS ISENT LIFT STRENGTHENS N OF THE FRONT. INCREASED POPS FM SW-NE DURING THE DAY. JUST NOT QUITE CONFIDENT ENOUGH IN PCPN TO GO BEYOND LIKELY POPS YET. CONCERNS ARE THAT CONVECTION TDA COULD DRIVE FRONT A LITTLE FARTHER S THAN MODELS SHOWING...AND CONVECTION DEVELOPING TO OUR S TNGT/TOMORROW COULD INTERCEPT THE INITIAL SURGE OF INCOMING MOISTURE. ALSO HELD THUNDER OUT OF FCST FOR WED...AS IT SEEMS IT/S MUCH MORE LIKELY WED NGT/THU WHEN FRONT GETS INTO THE AREA. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 328 AM CDT TUE APR 16 2013 AN ACTIVE PATTERN FOR THE START OF THIS FORECAST PERIOD IS THE MAIN CHALLENGE. SHORT WAVE ENERGY EJECTING OUT OF AN UPPER LEVEL TROUGH MOVING ACROSS THE WESTERN CONUS...ALONG WITH SURFACE LOW PRESSURE SYSTEMS MOVING ALONG A FRONTAL BOUNDARY WILL LIKELY BRING AT LEAST A COUPLE OF SIGNIFICANT PRECIPITATION EVENTS TO THE FORECAST AREA. MOST OF THE PRECIPITATION ASSOCIATED WITH THE FIRST SYSTEM SHOULD BE RAIN...BUT SOME SNOW AND RAIN OR FREEZING RAIN ARE POSSIBLE IN NORTH CENTRAL WISCONSIN LATE WEDNESDAY NIGHT. QPF IS HIGH ENOUGH THAT THERE IS SOME CONCERN THAT FLOODING MAY ENSUE. COLDER AIR WILL ALREADY BE IN PLACE AHEAD OF THE NEXT SYSTEM FOR THURSDAY NIGHT/FRIDAY SO THERE MAY END UP BEING ENOUGH SNOW TO REQUIRE HEADLINES. AFTER THE SYSTEM DEPARTS COLDER AIR MOVES INTO THE GREAT LAKES REGION FOR FRIDAY NIGHT AND SATURDAY. TEMPERATURES SHOULD WARM A BIT FOR SUNDAY AND ANOTHER SYSTEM IS POSSIBLE EARLY NEXT WEEK. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1222 PM CDT TUE APR 16 2013 12Z SOUNDINGS INDICATE CLOUD COVER OVER CENTRAL AND NORTHERN WISCONSIN IS RELATIVELY SHALLOW...SO ANTICIPATING CLOUDS TO BREAK UP WITH HEATING THIS AFTERNOON. REGARDLESS...CIGS SHOULD INCREASE TO VFR THIS AFTERNOON. HIGH PRESSURE WILL THEN HANG AROUND THE REGION TONIGHT AS MID CLOUDS INCREASE AHEAD OF THE NEXT SYSTEM DEVELOPING OVER THE PLAINS. A WARM FRONT THEN LIFTS NORTH INTO NORTHERN ILLINOIS ON WEDNESDAY. CLOUDS WILL LOWER AND THICKEN THROUGH THE DAY AS MOISTURE FLOWS NORTH. INITIAL LOW LEVEL DRY AIR WILL HOLD BACK THE PRECIPITATION SOMEWHAT...BUT STILL EXPECT LIGHT RAIN...POSSIBLY MIXED WITH SNOW OVER NORTHERN WISCONSIN TO ARRIVE WEDNESDAY AFTERNOON. && .HYDROLOGY... ISSUED AT 328 AM CDT TUE APR 16 2013 LOCAL HYDRO EXPERT THOUGHT MAIN RIVERS WOULD BE OKAY NEXT 24-36 HRS AS THEY HANDLE THE RUNOFF FM WEEKEND RAINS AND CONTG SNOWMELT. BUT MODEL QPFS FOR THE LATTER HALF OF THE WEEK ARE FLAT OUT SCARY WITH WIDESPREAD 1.5-3.0 INCH AMNTS ACRS THE AREA. WHILE THOSE AMNTS ARE CERTAINLY POSSIBLE...HAVE TO BE ON THE LOOKOUT FOR THE POSSIBILITY THAT THE STRONGEST CONVECTION WL FOCUS TO OUR S AND INTERCEPT AT LEAST SOME OF THE INCOMING MOISTURE. WL FOREGO ESF THIS MORNING AND JUST MENTION SITN IN THE HWO. DAY SHIFT MAY VERY WELL NEED TO START RE-ISSUING ESFS AND MAYBE EVEN CONSIDER A FLOOD WATCH IF CONFIDENCE INCREASES THAT HIGH PCPN TOTALS WL MATERIALIZE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......SKOWRONSKI SHORT TERM.....SKOWRONSKI LONG TERM......MG AVIATION.......MPC HYDROLOGY......SKOWRONSKI
Hazardous weather outlook, Apr 16, 3:51 AM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CDT TUE APR 16 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 351 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MIXED PRECIPITATION COULD RESULT IN SOME SLIPPERY TRAVEL CONDITONS IN NORTHERN WISCONSIN WEDNESDAY NIGHT INTO THURSDAY. MEANWHILE...SOAKING RAINS ARE EXPECTED ACROSS THE REST OF THE AREA. WHEN COMBINED WITH THE MELTING OF THE REMAINING SNOWPACK...THAT COULD CAUSE SOME LOCALIZED FLOODING...ESPECIALLY NEAR RIVERS...STREAMS...AND IN LOW-LYING AREAS. YET ANOTHER ROUND OF SIGNIFICANT PRECIPITATION IS EXPECTED THURSDAY NIGHT INTO FRIDAY. BY THAT POINT...TEMPERATURES COULD BE COLD ENOUGH TO CAUSE THE PRECIPITIATION TO FALL AS SNOW... ESPECIALLY ACROSS CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST WISCONSIN. SEVERAL INCHES OF SLUSHY SNOW ACCUMULATION ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-171100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 351 AM CDT TUE APR 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CONDITIONS HAZARDOUS TO SMALL CRAFT COULD DEVELOP WEDNESDAY...AND THEN PERSIST FOR MUCH OF THE REST OF THE WEEK. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:54 AM CDT | River Flood Warning | GRB | Wood | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.